# SDR 98FDEA00161

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 652167224
- Condition: Missing
- Location: Nr 7 Le Slat
- Stage of operation: UK
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NR 7 LEADING EDGE SLAT ACTUATOR DOOR MISSING.  *   S/D*  REPLACED AND ADJUSTED NR 7 SLAT ACTUATOR DOOR PER MAINTENANCE MANUAL 27-81-32, OPERATIONAL CHECK NORMAL.
